# SDR UPS01235775

- Difficulty date: April 20, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,039 hours, 41,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  ON HFEC INSPECTION CRACKS FOUND ON FUSELAGE SKIN AT BS 235.8 BETWEEN SL 223 & 225 LT.  SKIN REPAIR CARRIED OUT IAW SRM 530 FIG 3
